Universidad Complutense de Madrid
E-Prints Complutense

Transverse Riemann-Lorentz type-changing metrics with tangent radical



Último año

Lafuente López, Javier y Aguirre Dabán, Eduardo (2006) Transverse Riemann-Lorentz type-changing metrics with tangent radical. Differential Geometry and Its Applications, 24 (2). pp. 91-100. ISSN 0926-2245

[img] PDF
Restringido a Sólo personal autorizado del repositorio


URL Oficial: http://www.sciencedirect.com/science/article/pii/S0926224505000768

URLTipo de URL


Consider a smooth manifold with a smooth metric which changes bilinear type on a hypersurface Σ and whose radical line field is everywhere tangent to Σ. We describe two natural tensors on Σ and use them to describe “integrability conditions” which are similar to the Gauss–Codazzi conditions. We show that these forms control the smooth extendibility to Σ of ambient curvatures.

Tipo de documento:Artículo
Palabras clave:Type-changing metrics; Curvature extendibility
Materias:Ciencias > Matemáticas > Álgebra
Código ID:16460
Depositado:20 Sep 2012 09:06
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo